MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number K2013062
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A notification was received regarding a holmium fiber which was reported to have burned.No patient harm was reported.This complaint was initially reported to fda under 1037955-2020-00038 on (b)(6) 2020.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key11548816
Report Number9611812-2021-00010
Device Sequence Number19816565
Product Code GEX
UDI-Device Identifier04049958003097
UDI-Public01040499580030971724110110F4419S
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
Report Date (Section F) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberK2013062
Device Catalogue NumberK2013062
Device Lot NumberF4419S
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2020
Event Location Other
Date Report to Manufacturer09/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/09/2020